# SDR VJ9800485

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT VANITY LOWER ACCESS COVER PLATE CORRODED.  REMOVED CORROSION FROM THE ACCESS PANEL, OUT OF LIMITS IAW SRM 51-10-1 PG 5.  FABRICATED 1 COVER PLATE FROM 6061 T6-.050 IAW SRM 51-10 FIG 7, UPON REMOVAL OF ACCESS PANEL FOUND .75 INCH CRACK IN MATING FLANGE.  STOP DRILLED CRACK IAW SRM 51-10-1 PG 6B.  FABRICATED REPAIR FOR MATING FLANGE FROM 2024 T3- .032 IAW SRM 51-10-1 PG 18A.  INSTALLED NEW FLANGE REPAIR AND ACCESS PLATE IAW SRM 51-30-2.
